Alert archive / Tennessee / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 23, 2019, 2:44 PM CST for Houston County, Humphreys County, Stewart County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2019, 2:44 PM CST (20:44 UTC)
- Expired
- Feb 23, 2019, 3:30 PM CST
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Houston County, TN, Humphreys County, TN, Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 71 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
950
WUUS54 KOHX 232044
SVROHX
TNC083-085-161-232130-
/O.NEW.KOHX.SV.W.0001.190223T2044Z-190223T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
244 PM CST Sat Feb 23 2019
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southeastern Stewart County in Middle Tennessee...
Houston County in Middle Tennessee...
Northern Humphreys County in Middle Tennessee...
* Until 330 PM CST.
* At 244 PM CST, a severe thunderstorm was located near Springville,
or 9 miles north of Camden, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Waverly, Erin, McEwen, Tennessee Ridge, Cumberland City and Houston
County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3649 8762 3620 8755 3618 8757 3613 8755
3603 8755 3606 8798 3613 8792 3617 8792
3622 8795 3628 8795 3631 8796 3636 8799
TIME...MOT...LOC 2044Z 263DEG 38KT 3620 8811
HAIL...<.75IN
WIND...60MPH
$$
271 follow-up statement
008
WWUS54 KOHX 232112
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
312 PM CST Sat Feb 23 2019
TNC083-085-161-232130-
/O.CON.KOHX.SV.W.0001.000000T0000Z-190223T2130Z/
Stewart TN-Houston TN-Humphreys TN-
312 PM CST Sat Feb 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR SOUTHEASTERN STEWART...HOUSTON AND NORTHERN HUMPHREYS COUNTIES...
At 312 PM CST, a severe thunderstorm was located near Tennessee
Ridge, or near Erin, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Waverly, Erin, McEwen, Tennessee Ridge, Cumberland City and Houston
County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3649 8762 3620 8755 3618 8757 3613 8755
3603 8755 3606 8798 3613 8792 3617 8792
3622 8795 3628 8795 3631 8796 3636 8799
TIME...MOT...LOC 2112Z 263DEG 38KT 3624 8774
HAIL...<.75IN
WIND...60MPH
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 12:06 PM CST, 2 hours 38 minutes earlier.
Area forecast discussion, Feb 23, 12:06 PM CST, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1206 PM CST Sat Feb 23 2019 .DISCUSSION... Tweaked hrly temp, dewpoint, and wind speed/direction grids. Remainder of forecast continues to be on track. Will update the suite of forecast products to refresh wording for zone forecast product and update latest numerical forecast products. && .DISCUSSION... Very active weather continues today and tonight but Sunday finally starts a decent pause to a very wet February. Warm front currently across north AL to continue northward track, setting up near our southwest around daybreak, then slowly working across the mid-state into the early evening. Moderate to heavy rain ahead of this boundary will continue to spread up across the mid-state as deep moisture axis sets up across the south and vertical motion enhances. Widespread heavier rain expected to continue into midday...with a bit of a break in the afternoon. During this break, the possibility of severe storms ramps up ahead of a trailing cold front expected to cross the area early Sunday morning. Our first issue is our ongoing extended period of heavy rain...likely to put down an additionally 2 inches northwest to 4+ in spots southeast through tonight. Most rivers already running high and flash/river flooding threat remains very high. Our second issue, severe storms, are most likely this afternoon and evening. Atmospheric parameters really jump up as LLjet really increases and overall jet structure as well. Models putting 0-3SRH 300-500+ depending, with bulk shear 50+knts. Little more concerning is CAPE, while not excessively high, has been creeping upward and west last few runs. Most models now in the 400-500 range but with this high of shear it wont take much of an increase for spinups to develop. Thus much of the CWA now in ENH- MOD. A much needed dry-out begins Sunday and even though the GFS/EURO throwing in some showers at times, very limited affects are expected as extended periods of heavier rain not likely. That is good news since many roads flooded and most rivers will take several days to make significant falls. Next decent chance of showers looks to be Fri night into early Sat. Models differ on setup but it seems some sort of boundary will pass late night. GFS selling bonafide front but EURO extending inverted trough up from the gulf. Either way, at least scattered showers to maybe numerous in the works right now. && .AVIATION... 18Z TAF DISCUSSION. CKV/BNA/MQY/CSV...Several amendments possible thru 24/18Z, especially thru 24/06Z. Kept similar theme to 23/12Z TAF issuance. TEMPO groups will continue to show best time frame for strongest convective development. Within these TEMPO groups, variable winds with gust to around 30kts, IFR vsbys, and IFR/MVFR ceilings expected. As sfc frontal system approaches mid state region, expect sfc pressure gradient influences to strengthen with sustained sly winds around 10kt with gusts to 25kts possible. Most convection will have moved east of mid state region by 24/08Z. Main sfc front should move east of mid state region after 24/06Z with secondary front washing out across mid state region by 24/12Z. As system shifts eastward, dry airmass will quickly move into mid state region. SKC conditions expected with sustained west winds 15-20kts with gusts 25-30kts as sfc pressure gradient behind frontal passage is also expected. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......31 AVIATION........31
Hazardous weather outlook, Feb 23, 8:57 AM CST, 5 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 857 AM CST Sat Feb 23 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-241100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 857 AM CST Sat Feb 23 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Heavy rain will continue again today well into tonight...with an additional 2 to 4+ inches likely before ending very late. Many rivers and streams are near or in flood as well as many roads already flooded. This additional rainfall will make flooding conditions even worse. The threat of flash flooding is very high. You need to have a plan in place now in case the need arises to evacuate to higher ground. Please don't take this lightly. Have somewhere to go at a moment's notice to escape flood waters. In addition, some strong to severe storms will be possible later this afternoon and evening. Areas from Nashville metro west, and especially across the southwest, have the highest probability of severe storms. Damaging straight line winds and isolated tornadoes will be the main threat with these storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Ongoing river flooding will continue through most of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight due to the ongoing flooding and severe storms potential. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Local storm report, Feb 23, 11:16 AM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1116 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM FLOOD 6 SW MURFREESBORO 35.79N 86.47W
02/23/2019 RUTHERFORD TN SOCIAL MEDIA
ARMSTRONG VALLEY ROAD CLOSED DUE TO FLOODING FROM SOUTH
OF YEARGAN ROAD TO VETERANS PARKWAY
&&
CORRECTED COUNTY/STATE...LOCATION...FATALITIES...INJURIES
EVENT NUMBER OHX1900160
UNGERLocal storm report, Feb 23, 11:46 AM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1146 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM FLASH FLOOD 5 WSW SUMMERTOWN 35.39N 87.39W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.
0209 AM FLASH FLOOD PULASKI 35.20N 87.03W
02/23/2019 GILES TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
GILES COUNTY UNDERWATER
0248 AM FLASH FLOOD 3 N IRON CITY 35.06N 87.58W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.
0533 AM FLASH FLOOD 7 WSW ELKTON 35.03N 87.01W
02/23/2019 GILES TN BROADCAST MEDIA
MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.
0541 AM FLASH FLOOD 9 W LINDEN 35.60N 88.00W
02/23/2019 PERRY TN 911 CALL CENTER
NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
CREEK RD AND RUSSELL CREEK RD.
0608 AM FLASH FLOOD 10 W LINDEN 35.60N 88.01W
02/23/2019 PERRY TN BROADCAST MEDIA
MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.
0700 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/23/2019 MAURY TN EMERGENCY MNGR
RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
CLOSED
0704 AM FLASH FLOOD 5 N LEWISBURG 35.52N 86.77W
02/23/2019 MARSHALL TN MEDIA
WATER IS THREATENING HOMES BETWEEN LEWISBURG AND CHAPEL
HILL DUE TO ROCK CREEK AND DUCK RIVER FLOODING. ANOTHER
10 TO 15 ROADS ARE IMPASSABLE, WITH ANOTHER 15 TO 20
ROADS HAVING WATER OR DEBRIS ON THEM.
0721 AM FLASH FLOOD 4 W ALTAMONT 35.44N 85.80W
02/23/2019 GRUNDY TN SOCIAL MEDIA
PORTION OF FIRETOWER RD WASHED OUT VIA SOCIAL MEDIA
PHOTOS.
0743 AM FLASH FLOOD 4 NNW MURFREESBORO 35.90N 86.42W
02/23/2019 RUTHERFORD TN MEDIA
DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
BARRICADE ON SULFUR SPRINGS RD.
0745 AM FLASH FLOOD ETHRIDGE 35.31N 87.30W
02/23/2019 LAWRENCE TN MEDIA
WATER OVER GWINN RD AT LITTLE SHOAL CREEK.
0812 AM FLASH FLOOD 7 ESE MANCHESTER 35.43N 85.96W
02/23/2019 COFFEE TN MEDIA
WATER RESCUE IN 1500 BLOCK OF HILLSBORO VIOLA RD NEAR
HWY 127.
0812 AM FLASH FLOOD 4 E HOHENWALD 35.54N 87.50W
02/23/2019 LEWIS TN AMATEUR RADIO
SEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS
COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK
SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND
NAPIER RD AT MURPHY BRIDGE.
0912 AM FLASH FLOOD 7 W MURFREESBORO 35.86N 86.52W
02/23/2019 RUTHERFORD TN FIRE DEPT/RESCUE
ROADS TAKING ON WATER IN THE ROYAL GLEN SUBDIVISION AND
THE 4600 BLOCK OF SHORES ROAD.
0937 AM FLASH FLOOD 3 SE CHERRY HILLS 36.05N 86.57W
02/23/2019 DAVIDSON TN FIRE DEPT/RESCUE
WATER RESCUE UNDERWAY AT FOUR CORNERS MARINA. DOCKS AND
RAMPS REPORTED UNDERWATER WITH MULTIPLE PEOPLE STUCK ON
BOATS AS WATER CONTINUES TO RISE. LOCATION IS PERCY
PRIEST LAKE.
1016 AM FLASH FLOOD 1 W WOODBURY 35.82N 86.10W
02/23/2019 CANNON TN SOCIAL MEDIA
WATER FLOWING OVER ROADWAY AT THE EAST FORK STONES
RIVER BEHIND THE ARTS CENTER OF CANNON COUNTY.
1021 AM FLASH FLOOD 1 S SHELBYVILLE 35.47N 86.44W
02/23/2019 BEDFORD TN TRAINED SPOTTER
WATER FLOWING OVER ROADWAY BETWEEN DUCK RIVER BRIDGE
AND SULPHUR SPRINGS RD ON TN-130.
1106 AM FLOOD NASHVILLE 36.17N 86.78W
02/23/2019 DAVIDSON TN SOCIAL MEDIA
STANDING WATER ON I-65S EXIT RAMP FOR HARDING PLACE
1108 AM FLOOD 6 SW MURFREESBORO 35.79N 86.47W
02/23/2019 RUTHERFORD TN SOCIAL MEDIA
ARMSTRONG VALLEY ROAD CLOSED DUE TO FLOODING FROM SOUTH
OF YEARGAN ROAD TO VETERANS PARKWAY
&&
EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149 OHX1900153 OHX1900152 OHX1900151 OHX1900154
OHX1900150 OHX1900155 OHX1900156 OHX1900157 OHX1900159 OHX1900158
OHX1900161 OHX1900160
31Local storm report, Feb 23, 12:04 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1204 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM FLOOD BYRDSTOWN 36.57N 85.13W
02/23/2019 PICKETT TN EMERGENCY MNGR
JOLLEY CREEK ROAD IS CLOSED DUE TO FLOODING
&&
EVENT NUMBER OHX1900162
UNGERLocal storm report, Feb 23, 12:06 PM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1206 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM FLOOD CROSSVILLE 35.95N 85.04W
02/23/2019 CUMBERLAND TN EMERGENCY MNGR
HWY 70N NEAR CROSSVILLE FLEA MARKET IS CLOSED DUE TO
FLOODING. SEVERAL OTHER ROADS CLOSED ACROSS CUMBERLAND
COUNTY.
&&
EVENT NUMBER OHX1900163
UNGERLocal storm report, Feb 23, 1:00 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
100 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM FLASH FLOOD 5 WSW SUMMERTOWN 35.39N 87.39W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.
0209 AM FLASH FLOOD PULASKI 35.20N 87.03W
02/23/2019 GILES TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
GILES COUNTY UNDERWATER
0248 AM FLASH FLOOD 3 N IRON CITY 35.06N 87.58W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.
0533 AM FLASH FLOOD 7 WSW ELKTON 35.03N 87.01W
02/23/2019 GILES TN BROADCAST MEDIA
MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.
0541 AM FLASH FLOOD 9 W LINDEN 35.60N 88.00W
02/23/2019 PERRY TN 911 CALL CENTER
NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
CREEK RD AND RUSSELL CREEK RD.
0608 AM FLASH FLOOD 10 W LINDEN 35.60N 88.01W
02/23/2019 PERRY TN BROADCAST MEDIA
MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.
0700 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/23/2019 MAURY TN EMERGENCY MNGR
RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
CLOSED
0704 AM FLASH FLOOD 5 N LEWISBURG 35.52N 86.77W
02/23/2019 MARSHALL TN MEDIA
WATER IS THREATENING HOMES BETWEEN LEWISBURG AND CHAPEL
HILL DUE TO ROCK CREEK AND DUCK RIVER FLOODING. ANOTHER
10 TO 15 ROADS ARE IMPASSABLE, WITH ANOTHER 15 TO 20
ROADS HAVING WATER OR DEBRIS ON THEM.
0721 AM FLASH FLOOD 4 W ALTAMONT 35.44N 85.80W
02/23/2019 GRUNDY TN SOCIAL MEDIA
PORTION OF FIRETOWER RD WASHED OUT VIA SOCIAL MEDIA
PHOTOS.
0743 AM FLASH FLOOD 4 NNW MURFREESBORO 35.90N 86.42W
02/23/2019 RUTHERFORD TN MEDIA
DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
BARRICADE ON SULFUR SPRINGS RD.
0745 AM FLASH FLOOD ETHRIDGE 35.31N 87.30W
02/23/2019 LAWRENCE TN MEDIA
WATER OVER GWINN RD AT LITTLE SHOAL CREEK.
0812 AM FLASH FLOOD 7 ESE MANCHESTER 35.43N 85.96W
02/23/2019 COFFEE TN MEDIA
WATER RESCUE IN 1500 BLOCK OF HILLSBORO VIOLA RD NEAR
HWY 127.
0812 AM FLASH FLOOD 4 E HOHENWALD 35.54N 87.50W
02/23/2019 LEWIS TN AMATEUR RADIO
SEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS
COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK
SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND
NAPIER RD AT MURPHY BRIDGE.
0912 AM FLASH FLOOD 7 W MURFREESBORO 35.86N 86.52W
02/23/2019 RUTHERFORD TN FIRE DEPT/RESCUE
ROADS TAKING ON WATER IN THE ROYAL GLEN SUBDIVISION AND
THE 4600 BLOCK OF SHORES ROAD.
0937 AM FLASH FLOOD 3 SE CHERRY HILLS 36.05N 86.57W
02/23/2019 DAVIDSON TN FIRE DEPT/RESCUE
WATER RESCUE UNDERWAY AT FOUR CORNERS MARINA. DOCKS AND
RAMPS REPORTED UNDERWATER WITH MULTIPLE PEOPLE STUCK ON
BOATS AS WATER CONTINUES TO RISE. LOCATION IS PERCY
PRIEST LAKE.
1016 AM FLASH FLOOD 1 W WOODBURY 35.82N 86.10W
02/23/2019 CANNON TN SOCIAL MEDIA
WATER FLOWING OVER ROADWAY AT THE EAST FORK STONES
RIVER BEHIND THE ARTS CENTER OF CANNON COUNTY.
1021 AM FLASH FLOOD 1 S SHELBYVILLE 35.47N 86.44W
02/23/2019 BEDFORD TN TRAINED SPOTTER
WATER FLOWING OVER ROADWAY BETWEEN DUCK RIVER BRIDGE
AND SULPHUR SPRINGS RD ON TN-130.
1106 AM FLOOD NASHVILLE 36.17N 86.78W
02/23/2019 DAVIDSON TN SOCIAL MEDIA
STANDING WATER ON I-65S EXIT RAMP FOR HARDING PLACE
1108 AM FLOOD 6 SW MURFREESBORO 35.79N 86.47W
02/23/2019 RUTHERFORD TN SOCIAL MEDIA
ARMSTRONG VALLEY ROAD CLOSED DUE TO FLOODING FROM SOUTH
OF YEARGAN ROAD TO VETERANS PARKWAY
1159 AM FLOOD BYRDSTOWN 36.57N 85.13W
02/23/2019 PICKETT TN EMERGENCY MNGR
JOLLEY CREEK ROAD IS CLOSED DUE TO FLOODING
1203 PM FLOOD CROSSVILLE 35.95N 85.04W
02/23/2019 CUMBERLAND TN EMERGENCY MNGR
HWY 70N NEAR CROSSVILLE FLEA MARKET IS CLOSED DUE TO
FLOODING. SEVERAL OTHER ROADS CLOSED ACROSS CUMBERLAND
COUNTY.
&&
EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149 OHX1900153 OHX1900152 OHX1900151 OHX1900154
OHX1900150 OHX1900155 OHX1900156 OHX1900157 OHX1900159 OHX1900158
OHX1900161 OHX1900160 OHX1900162 OHX1900163
31Local storm report, Feb 23, 2:25 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
225 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM FLASH FLOOD 5 SW MURFREESBORO 35.80N 86.46W
02/23/2019 RUTHERFORD TN MEDIA
KIMBRO WOODS SUBDIVISION EXPERIENCING FLOODING FROM
RAIN DURING THE MORNING HOURS. WATER AND SEWER DIVISION
RESPONDED WITH PUMP TRUCKS TO ALLEVIATE SOME FLOODING.
RESIDENTS HAVE BEEN ASKED TO STAY OFF THE ROADS.
&&
EVENT NUMBER OHX1900164
SCHAPERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 11:44 PM CST | River Flood Advisory | OHX | Perry, Wayne | 19 hr |
| Feb 23, 12:38 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 6 hr |
| Feb 23, 12:59 AM CST | Flash Flood Warning | OHX | Giles, Lawrence, Wayne | 6 hr |
| Feb 23, 1:38 AM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Marshall | 8 hr |
| Feb 23, 3:02 AM CST | Areal Flood Advisory | OHX | Cumberland, Grundy, Van Buren, Warren, White | 7 hr |
| Feb 23, 4:58 AM CST | Flash Flood Warning | OHX | Perry | 2 hr |
| Feb 23, 5:13 AM CST | Areal Flood Advisory | OHX | Cannon, Clay, DeKalb, Fentress, Jackson, Overton and 2 more | 5 hr |
| Feb 23, 6:23 AM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury | 33 min |
| Feb 23, 6:27 AM CST | River Flood Advisory | OHX | Bedford | 14 hr |
| Feb 23, 6:54 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 3 hr |
| Feb 23, 7:55 AM CST | River Flood Advisory | OHX | Marshall | 15 hr |
| Feb 23, 8:22 AM CST | Flash Flood Warning | OHX | Coffee, Grundy, Van Buren, Warren | 3 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Bedford, Marshall | 53 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Humphreys | 4 days |
| Feb 23, 9:39 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Putnam and 4 more | 6 hr |
| Feb 23, 9:50 AM CST | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more | 3 hr |
| Feb 23, 9:55 AM CST | Flash Flood Warning | OHX | Cannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more | 3 hr |
| Feb 23, 9:58 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 91 min |
| Feb 23, 10:12 AM CST | Flash Flood Warning | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 10:26 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Robertson | 2 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 13 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 71 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Montgomery | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Stewart | 13 days |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Clay, Jackson | 24 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Jackson | 55 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Smith | 20 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Davidson | 3 days |
| Feb 23, 11:00 AM CST | River Flood Warning | OHX | Davidson, Williamson | 33 hr |
| Feb 23, 11:12 AM CST | Areal Flood Advisory | OHX | Coffee, Cumberland, Grundy, Van Buren, Warren | 3 hr |
| Feb 23, 11:28 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 6 hr |
| Feb 23, 12:01 PM CST | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 3 hr |
| Feb 23, 12:31 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Robertson | 3 hr |
| Feb 23, 12:34 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more | 3 hr |
| Feb 23, 12:42 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, DeKalb, Jackson, Putnam, Rutherford and 5 more | 3 hr |
| Feb 23, 1:09 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 2:56 PM CST | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more | 4 hr |
| Feb 23, 3:25 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Montgomery | 35 min |
| Feb 23, 3:58 PM CST | Special Weather Statement | OHX | Cheatham, Davidson | 47 min |
| Feb 23, 4:14 PM CST | River Flood Warning | OHX | Bedford | 46 hr |
| Feb 23, 4:20 PM CST | River Flood Advisory | OHX | Grundy | 12 hr |
| Feb 23, 4:24 PM CST | River Flood Advisory | OHX | Coffee | 14 hr |
| Feb 23, 4:29 PM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 23, 4:39 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 3 hr |
| Feb 23, 4:59 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry | 4 hr |
| Feb 23, 5:07 PM CST | Tornado Warning | OHX | Dickson, Hickman, Perry | 23 min |
| Feb 23, 5:13 PM CST | River Flood Advisory | OHX | Williamson | 24 hr |
| Feb 23, 5:48 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Trousdale, Williamson and 1 more | 4 hr |
| Feb 23, 5:54 PM CST | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Smith, Trousdale and 1 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.